# SDR DALA2021122808126

- Difficulty date: December 24, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 128,365 hours, 18,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY EXIT LENS MISSING ABOVE SATS 12F,G, CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LENS ABOVE SEAT 12F,G CKS NML (8256398)
